King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10924

Title: Fuzzy chain subrings and their fuzzy direct sum
Authors: Y. Alkhamees
Keywords: minimial generating set
Issue Date: 1999
Publisher: Fuzzy Sets and Systems
Citation: Volume 107, Issue 1, 1 October 1999, Pages 101-106
Abstract: We characterize chain rings in terms of certain fuzzy ideals and by using the concept of minimial generating set. We also employ the concept of fuzzy direct sum to characterize Artinian principal ideal rings and to find the necessary and sufficient fuzzy conditions under which an Artinian ring is a direct sum of fields.
URI: http://hdl.handle.net/123456789/10924
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
1.docx12.49 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback